# SDR F3LA2017101000232

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 47,537 hours, 20,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209400800
- Condition: Corroded
- Location: Frame 66
- Part time: 47,537 hours, 20,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT FLOOR SUPPORT Y512 CORRODED AT BOLT HOLES FRAME 66.   REMOVED AND REPLACED THE FLOOR SUPPORT FROM FRAMES 64  -66 IAW SRM 51-42-11, AND 51-72-11-911-001.
